Is It Proper To Take Gestid Suspension 2 Days After Taking Cytotec for Abortion

0 votes
I took cytotec for abortion and started having ulcer after 2days, so can i take drugs especially gestid suspension to help relieve d pains that the ulcer is causing and for proper healing, what should i take?
related to an answer for: Pregnancy and Gestid
asked Jul 6, 2012 by anonymous
retagged Jul 6, 2012 by administrator

1 Answer

0 votes
Did you talk to your doctor about this already? Under all circumstances you should be getting professional advice as we are talking about a serious condition that involves pain.  I did look around the Internet for a while and had a closer look at the drug interactions of Simethicone, which is one of the active ingredients of Gestid.  Within the major drug databases, I did not find any indication of major side-effects. The other ingredients should also not interfere.

However, in order to be sure that you are safe, you should ask your doctor on how to proceed with this issue.
answered Jan 10, 2013 by administrator Silver Guide (450 points)

Related questions

0 votes
0 answers
335 views asked Aug 14, 2013 by anonymous
0 votes
0 answers
93 views asked Feb 8, 2012 by anonymous
0 votes
1 answer
36 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
31 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
23 views asked Mar 16, 2007 by anonymous
...